# SDR FDIA2010FA0000158

- Difficulty date: February 16, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N622AT
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000252
- Aircraft time: 11,796 hours, 12,340 cycles
- Engine: Pwa JT15D1A
- Engine time: 21,912 hours, 14,277 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A, B, E, G

## Discrepancy

IN CRUSE AT 34,000 FEET A CHANGE IN ENG TONE WAS NOTED.  WITHIN 20 SECONDS THICK SMOKE ENTERED THE CABIN.  PILOT DECLARED EMERGENCY AND DESCENDED.  LT ENG 'OIL PRESSURE LOW' LIGHT CAME ON AROUND 20,000 FEET AND ENG WAS SHUTDOWN.  AFTER SHUTDOWN THE SMOKE IN THE CABIN CLEARED UP. LANDING WAS MADE.  THERE WAS NO DAMAGE TO THE ACFT AND NO ONE WAS HURT. SUSPECTED FAILURE IS THE NR 2 BEARING AIR/CARBON SEAL IN THE LT ENG WHICH CAUSE ENG OIL TO ENTER INTO COMPRESSOR SECTION OF ENG AND THEN INTO THE CABIN THROUGH THE BLEED PORTS. ENG IS BEING REMOVED FROM ACFT AND SENT TO REPAIR CENTER.
